Open Access Open Access  Restricted Access Subscription Access

Associated graphs of le-modules

Sadashiv Ramkrushna Puranik, Sachin Ballal, Vilas Kharat

Abstract


Let M be an le-module over a commutative ring with unity. In this paper, an associated graph G(M) of M with all
nonzero proper submodule elements of M as vertices has been introduced and studied. Any two distinct vertices
n and m are adjacent if n+m = e. Some algebraic, topological and, graph theoretic properties of le-modules have
been established. Also, it is shown that the Beck's conjecture is true for coatomic le-modules.

Full Text:

PDF

References


A. Abbasi, H. Roshan-Shekalgourabi, D. Hassanzadeh-Lelekaami Associated

Graphs of Modules Over Commutative Rings, Iranian Journal of Mathematical Sciences

and Informatics, 10(1)(2015), pp 45-58.

A. K. Bhuniya and M. Kumbhakar, On irrducible pseudo-prime spectrum of topological

le-modules, Quasigroups and Related Systems ,26(2)(2018)251-262.

A. K. Bhuniya and M. Kumbhakar, Uniqueness of primary decompositions in Laske-

rian le-modules, Acta Math. Hunga. , 158(1)(2019), 202-215.

A. K. Bhuniya and M. Kumbhakar, On the prime spectrum of an lemodule , Journal

of Algebra and its Applications, DOI: 10.1142/S0219498821502200.

A. K. Bhuniya and M. Kumbhakar, On multiplication le-modules,

DOI:10.13140/RG.2.2.20913.74082.

B. Csakany, G. Pollak, The graph of subgroups of a nite group, Czechoslovak

Mathematical Journal, 19(94)(1969), 241-247

Elham Mehdi-Nezhad and Amir M. Rahimi, Comaximal Submodule Graphs of Unitary

Modules, Libertas Mathematica (new series),37(1), 75-98.

George Gratzer, Lattice Theory: Foundation, Birkhauser, Springer, 2010.

I. Beck, Coloring of a commutative ring, J. Algebra., 116 (1988), 208-226.

Ivy Chakrabarty, ShamikGhosh, T.K.Mukherjee, M.K.Sen, Intersection graphs

of ideals of rings, Discrete Mathematics, 309(17), 5381-5392.

J. A. Bondy and U. S. R. Murty, Graph theory, Gradute Text in Mathematics, 244,

Springer, New York, 2008.

J.R. Munkres , Topology, Second Ed. , Prentice Hall, New Jersey, (1999).

Narayan Phadatare, Sachin Ballal and Vilas Kharat, Semi-complement graph

of lattice modules, Springer-Verlag GmbH Germany, Soft Computing (2019) 23:3973-3978

doi:org/10.1007/s00500-018-3347-y

Narayan Phadatare, Sachin Ballal and Vilas Kharat, On the graph of multipli-cation lattice modules, Eurasian Bulletin of Mathematics , 1(3)(2018), 117-125.

Sachin Ballal and Vilas Kharat, Zariski topology on lattice modules, Asian-European

Journal of Mathematics , 8(4) (2015) 1550066 (10 pages)

Sachin Ballal and Vilas Kharat,On minimal spectrum of multiplication lattice

modules, Mathematica Bohemica, 144(1)(2019), 85-97.

Sachin Ballal and Vilas Kharat, On generalization of prime, weakly prime and

almost prime elements in multiplicative lattices, Int. J. Algebra, 8(9), 439-449.

Sachin Ballal and Vilas Kharat, On-Absorbing Primary Elements in Lattice Modules

, Algebra, (2015), 1-6.

Sachin Ballal, M. Gophane and Vilas Kharat, On Weakly Primary Elements in

Multiplicative Lattices, Southeast Asian Bulletin of Mathematics, 40(1)(2016),49-57.

T. S. Blyth, Lattices and Ordered Algebraic Structures, Springer, 2005.

V. Joshi and S. Ballal, A note on n-Baer multiplicative lattices, Southeast Asian Bull.

Math. 39 (2015), 67-76.




DOI: http://dx.doi.org/10.47164/ijngc.v12i2.761